# SDR HEEA968384

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Tube Assy.
- Part number: 6876925
- Condition: Out Of Limit
- Location: Engine Gr Box
- Part time: 2,941 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO PTO GEARSHAFT SHEARED FROM ENGINE TO TRANSMISSION.  UPON INSPECTION OF GEARBOX PARTS NOTED:  TUBE ASSEMBLY FAILED DIMENSIONAL CHECK PER CEB1307. INSTALLED A NEW TUBE ASSEMBLY.
